# SDR GTIA2025011638677

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Table
- Part number: 66085011
- Condition: Damaged
- Location: Zone 900
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G 1 GALLY WORK DECK REQUIRES REPLACEMENT RAF-01 3292704-01 GENERATED-TEMPORARY LIFE LIMMITED REPAIR OF GALLEY G1 WORKDECK TOP METALIC SKIN CRAKED COMPLIED WITH IAW EA 2530-2501
